# SDR SWIA200312591

- Difficulty date: November 5, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 5,272 hours, 4,724 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, MACH TRIM AND STAB TRIM CAUTION MESSAGES APPEARED.  FOLLOWED QRH PROCEDURE, MESSAGES STILL APPEARED.  RETURNED TO AIRPORT.  REMOVED AND REPLACED CAPTAIN TRIM DISCONNECT SWITCH.  OPS CHECK GOOD.
